# SDR MWEA99819

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 5910137
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRUCTURE AND ATTACHED SIDE WALL STRUCTURE AT STATION 351, LEFT HAND SIDE HAD A TOOL MARKS THAT WERE OUT OF LIMITS.  MTC FABRICATED AND INSTALLED TWO ANGLE REPAIRS IAW 53-01 FIG 2.
